Volume 30, Issue 3
Transportation Inequalities for Multivalued Stochastic Evolution Equations

Liping Xu & Zhi Li

J. Part. Diff. Eq., 30 (2017), pp. 254-263.

Published online: 2017-08

Preview Purchase PDF 78 1112
Export citation
  • Abstract

In this paper, using the Girsanov transformation argument, we establish Talagrand-type T_2 inequalities under the d_2 metric and the uniform metric d_∞ for the law of the solution of a class multivalued stochastic evolution equations.

  • Keywords

Transportation cost inequalities Girsanov transformation multivalued stochastic evolution equation

  • AMS Subject Headings

60H15, 60G15, 60H05

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

xlp211@126.com (Liping Xu)

lizhi_csu@126.com (Zhi Li)

  • BibTex
  • RIS
  • TXT
@Article{JPDE-30-254, author = {Xu , Liping and Li , Zhi }, title = {Transportation Inequalities for Multivalued Stochastic Evolution Equations}, journal = {Journal of Partial Differential Equations}, year = {2017}, volume = {30}, number = {3}, pages = {254--263}, abstract = { In this paper, using the Girsanov transformation argument, we establish Talagrand-type T_2 inequalities under the d_2 metric and the uniform metric d_∞ for the law of the solution of a class multivalued stochastic evolution equations.}, issn = {2079-732X}, doi = {https://doi.org/10.4208/jpde.v30.n3.5}, url = {http://global-sci.org/intro/article_detail/jpde/10468.html} }
TY - JOUR T1 - Transportation Inequalities for Multivalued Stochastic Evolution Equations AU - Xu , Liping AU - Li , Zhi JO - Journal of Partial Differential Equations VL - 3 SP - 254 EP - 263 PY - 2017 DA - 2017/08 SN - 30 DO - http://doi.org/10.4208/jpde.v30.n3.5 UR - https://global-sci.org/intro/article_detail/jpde/10468.html KW - Transportation cost inequalities KW - Girsanov transformation KW - multivalued stochastic evolution equation AB - In this paper, using the Girsanov transformation argument, we establish Talagrand-type T_2 inequalities under the d_2 metric and the uniform metric d_∞ for the law of the solution of a class multivalued stochastic evolution equations.
Liping Xu & Zhi Li. (2019). Transportation Inequalities for Multivalued Stochastic Evolution Equations. Journal of Partial Differential Equations. 30 (3). 254-263. doi:10.4208/jpde.v30.n3.5
Copy to clipboard
The citation has been copied to your clipboard